# SDR MALA010439

- Difficulty date: April 22, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N46XJ
- Make and model: Saab SF340A
- Aircraft serial: 046
- Aircraft time: 35,667 hours, 39,493 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 7227705644
- Condition: Chafed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN CWA, MAINTENANCE FOUND LHOB FWD FUSELAGE ELEVATOR CABLE CHAFED.  MAINTENANCE REMOVED AND REPLACED LT FWD O/B FUSELAGE ELEVATOR CABLE P/N 7227705-644, IAW SAAB AMM 27-31-15.
